# SDR CA991103014

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias SA341G
- Engine: Tmeca ASTAZOU3A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 341A35017620
- Condition: Collapsed
- Location: Freewheel Unit
- Part time: 938 hours
- Component: 341A35002001
- Stage of operation: HO
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN HOVER, AIRFRAME/DRIVETRAIN VIBRATION WAS FELT AND ROTORCRAFT THEN LANDED.  SUBSEQUENT INVESTIGATION REVEALED THAT FREEWHEELING BEARING FAILED LEAVING SCATTERED FRAGMENTS.  THERE WAS NO PRIOR INDICATION OF IMPENDING FAILURE. DGAC AD 82-062-030B WAS COMPLIED WITH 1 HOUR PRIOR TO FAILURE, HOWEVER, ALL OPERATING/INDICATIONS WERE NORMAL.  AIRCRAFT WAS LOADED LIGHT AND WEATHER WAS CALM AND CLEAR.
